# SDR NSVA2011391

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 40,082 hours, 47,049 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 11000FT, VOR CREW RECEIVED (RECIRC FAN INOP MSG) AND A/C LOST CABIN PRESSURE TOO.  CREW RAN THE CHECKLIST AND DESCEND TO FL080 AND CONTINUED.  A/C LANDED WITHOUT FURTHER INCIDENT.
